MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE-N AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE-N AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381511
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654 b3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
In multiple cases, the cannula is splitting and will not thread into the vein, or it frays after passing through the dermis.These failures are resulting in significant and unnecessary insertion attempts and are leading to blown veins in our neonatal population.

Brand Name
INSYTE-N AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25366667
Report Number1710034-2026-00579
Device Sequence Number9985394
Product Code FOZ
UDI-Device Identifier00382903815111
UDI-Public(01)00382903815111(11)260211(17)281231(10)6016974
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381511
Device Lot Number6016974
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown